# SDR QXEA2014040300254

- Difficulty date: March 20, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 16,682 hours, 18,073 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EDGE BEAM, FOUND CORRODED.  REMOVED BEAM IAW SRM 51-42-45, SRM 51-42-05. INSTALLED NEW BEAM IAW SRM 51-42-45, SRM 51-40-45 AND SRM 51-40-15.
